# SDR CALA0100103

- Difficulty date: February 4, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N14383
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26312
- Aircraft time: 18,521 hours, 9,853 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT SIDE VERTICAL STABILIZER TO FUSELAGE ANGLE GOUGED AT STA 1088 - 1156.  THE LT ANGLE AT STA 1121 - 1138 WAS ALSO GOUGED.  THE GOUGED SECTIONS WERE REMOVED AND REPLACED IAW ECRA 5380-01013.
